# SDR REXA2025013100110

- Difficulty date: January 8, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 22,733 hours, 17,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE R/H AFT OVERWING EMERGENCY EXIT DOOR TOP AFT GUIDE HAS EVIDENCE OF A CRACK. REMOVED SURFACE FINISH FROM R/H AFT EMERGENCY EXIT TOP AFT GUIDE FOR ACCESS IAW CRJ 900 SRM 51-26-01-001-001-A01. RESTORED SURFACE FINISH ON REPAIRED AREA OF R/H AFT EMERGENCY EXIT. IAW CRJ900 SRM 51-25-21-001-001-A01. C/W LPI OF THE RH AFT OVERWING EMERGENCY EXIT DOOR SUSPECT CRACK AREA IAW MHIRJ NDTM PT 01 51-20-008-230-A01 INDICATION NOTED APPROX. 1.5"" IN LENGTH, INDICATION MARKED ON DOOR. RECEIVED AND COMPLIED WITH STEP 1 THRU 13 OF ENDEAVOR AIR CRJ952-18140 REV IR DATED 01/14/2025. REMOVED THE R/H AFT OVERWING EMERGENCY-EXIT PANEL IAW CRJ 900 AMM 25-26-09-000-801-A02. INSTALLED PANEL ON R/H AFT OVERWING EMERGENCY-EXIT DOOR IAW CRJ900 AMM 25-26-09-400-801-A02. C/W ET ON RH AFT O/W EXIT DOOR CUTLINE EDGE IAW ENDEAVOR AIR EA CRJ952-18140 REV IR DATED 01/14/2025 STEP 2. FOUND INDICATIONS 60%FSH APPROX .200"" LONG MARKED ON PART. FAILED NDT. PERFORMED HFEC ON R/H AFT EMERGENCY EXIT DOOR UPPER FORMER AFT LUG CUTLINE EDGES IAW ENDEAVOR AIR EA CRJ952-14140 REV IR DATED 01/14/2025 STEP 2. ONE INDICATION NOTED AT THIS TIME EXCEEDING 100% FSH. INDICATION IS APPROXIMATELY .125"" IN LENGTH AND IS MARKED ON THE PART. PERFORMED HFEC OF RH AFT EMERGENCY EXIT DOOR CUTLINE EDGE IAW ENDEAVOR AIR EA CRJ952-18140 REV IR DATED 01/14/2025 STEP 2. NO INDICATIONS NOTED AT THIS TIME. C/W ET ON RH O/W EXIT DOOR REPAIR PARTS IAW ENDEAVOR AIR EA CRJ952-18140 REV IR (P2) DATED 1/14/2025 STEP 9. NO INDICATIONS NOTED AT THIS TIME. COMPLIED WITH REMAINING STEPS OF ENDEAVOR AIR CRJ952-18140 REV IR DATED 01/14/2025"
